page:catalog cmsSingletone: homeIdentifier: show: homepage:

Vicks Action Cold and Flu Day Relief 24 Tabs

Vicks Action Cold and Flu Day Relief 24 Tabs

$11.99
rrp $13.99
save 14%

SKU: 463246

ADD QUANTITY


Be the first to review this product

Vicks Action Cold and Flu Day Relief provides fast and effective relief from 6 cold & flu Symptoms  

Non-Drowsy Relief for Blocked & Runny Nose, Headache, Sore Throat Pain, Body aches and fever. 

When you have a cold and flu, you really want to get rid of all the symptoms, not just some of them - even if it’s the most annoying ones. With Vicks Action Cold and flu, take care of both pain and cold symptoms, so you can get back into shape and to your full self. The Day tablets are a non-drowsy formulation for temporary relief of symptoms of cold and flu such as blocked nose, runny nose, headaches, and body aches. Also helps to reduce fever and sore throat pain. 

 Vicks Action Cold & Flu Day Relief helps relieve the following: 

  • Blocked Nose
  • Runny Nose
  • Sore Throat Pain
  • Reduces Fever
  • Headache
  • Body Aches 

Adults & children 12 years and over. 

Dosage –Take 2 Tablets with a glass of water every 4 to 6 hours as necessary. *Maximum 8 tablets in 24 hours. 

Adults: If symptoms persist for more than a few days, consult doctor.

Children 7 Adolescents (12-17 Years): Do not take for more than 48 hours at a time, unless advised by your doctor.

Caution: Phenylephrine may cause sleeplessness in some people. 

Do not use if you have taken other products containing paracetamol or phenylephrine. 

Ask your doctor before you use if you have high blood pressure, are taking anti-depressants, have heart problems, are pregnant, have hyperthyroid disease, have diabetes, difficulty in urination due to enlarged prostate, are suffering from reduced liver function. If overdose is taken or suspected, call the Poisons Information Centre (131126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage if left untreated. 

FREE FROM: Preservatives, artificial flavours, artificial colours, yeast, gluten, wheat, soy or lactose. 

DO NOT USE IF FOIL SEAL OVER TABLET IS BROKEN 

Ingredients: Each tablet contains: Paracetamol 500g, Phenylephrine Hydrochloride 5mg.  

 

Description

Vicks Action Cold and Flu Day Relief provides fast and effective relief from 6 cold & flu Symptoms  

Non-Drowsy Relief for Blocked & Runny Nose, Headache, Sore Throat Pain, Body aches and fever. 

When you have a cold and flu, you really want to get rid of all the symptoms, not just some of them - even if it’s the most annoying ones. With Vicks Action Cold and flu, take care of both pain and cold symptoms, so you can get back into shape and to your full self. The Day tablets are a non-drowsy formulation for temporary relief of symptoms of cold and flu such as blocked nose, runny nose, headaches, and body aches. Also helps to reduce fever and sore throat pain. 

 Vicks Action Cold & Flu Day Relief helps relieve the following: 

  • Blocked Nose
  • Runny Nose
  • Sore Throat Pain
  • Reduces Fever
  • Headache
  • Body Aches 

Adults & children 12 years and over. 

Dosage –Take 2 Tablets with a glass of water every 4 to 6 hours as necessary. *Maximum 8 tablets in 24 hours. 

Adults: If symptoms persist for more than a few days, consult doctor.

Children 7 Adolescents (12-17 Years): Do not take for more than 48 hours at a time, unless advised by your doctor.

Caution: Phenylephrine may cause sleeplessness in some people. 

Do not use if you have taken other products containing paracetamol or phenylephrine. 

Ask your doctor before you use if you have high blood pressure, are taking anti-depressants, have heart problems, are pregnant, have hyperthyroid disease, have diabetes, difficulty in urination due to enlarged prostate, are suffering from reduced liver function. If overdose is taken or suspected, call the Poisons Information Centre (131126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage if left untreated. 

FREE FROM: Preservatives, artificial flavours, artificial colours, yeast, gluten, wheat, soy or lactose. 

DO NOT USE IF FOIL SEAL OVER TABLET IS BROKEN 

Ingredients: Each tablet contains: Paracetamol 500g, Phenylephrine Hydrochloride 5mg.  

 

Reviews

This is a required field.
Please enter a valid email address. For example johndoe@domain.com.
This is a required field.